Davenport's theorem in the theory of irregularities of point distribution

W. W. L. Chen, M. M. Skriganov

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We study distributions DN of N points in the unit square U2 with a minimal order of the L2-discrepancyL2[DN] C(log N) 1/2 where the constant C is independent of N. We introduce an approach using Walsh functions that admitsgeneralization to higher dimensions.
    Original languageEnglish
    Pages (from-to)339-353
    Number of pages15
    JournalZapiski Nauch. Sem. POMI
    Volume269
    Publication statusPublished - 2000

    Fingerprint

    Dive into the research topics of 'Davenport's theorem in the theory of irregularities of point distribution'. Together they form a unique fingerprint.

    Cite this